Ask an expert
Question

03 Apr 2007

athletes foot + thrush + overweight
Hi
I have recurring athletes foot, I use lamisel, dry between my toes, only wear open shoes, put my shoes in the sun, and use shzen foot powder. I also have recurring thrush. Are these two related? Is it because I am overweight and eating too much sugar? If I loose weight and cut out sugar will it get better or do I have to take meds? I only wear cotton socks (rarley) and cotton undies, leather shoes. And I wash regulary with plain soap. But have a perspiration problem since being overweight.
Thank you.
Answer 1,328 views
Expert
Foot expert

01 Jan 0001

Sorry for the delay in responding I was O`seas
The thrush MAY (stress may) be related but the weight, causing the sweating is a more likely candidate. Also many people who treat athletes foot dont treat for long enough and you get recurrences. Also your comments on weight make me advise you that you know it is a problem and you must address this. please speak to your gp and get referred to a dietitian it really is in your best interest
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20222 votes
Vote